# SDR QXEA0201268

- Difficulty date: August 21, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND OUTBOARD NR 10 SEAT TRACK HAS BARE METAL.  REPLACED NR 10 SEAT TRACK.
